I assume you've discussed this history with your psychiatrist. Cymbalta for most people is more stimulating than ssris, so it's not usually used if anxiety is the primary problem, but you've pretty much exhausted the ssris. Still, I hope you discussed this with you doctor. Have you discussed tricyclics as well?
I have. he still gave me the cymbalta. Took my 1st one yesterday and couldn't sleep at all. had to take a sleeping pill in the middle of the night and feel awful. this always happens when i try medication. will it subside or should i stop before getting in too deep?
I have been on cymbalta 30 mg for 3 months and I have discontinued due to the sexual side effect .After stopping I got widespread body pain .
Not everybody body is the same medicine works differently .So have a try but if you are not getting any benefit with in 3 to 4 weeks .Stop it .
Why you are having this med for depression ?
If you can get tianeptine. It would be the best med for depression with minimum side effects .
Agree with above. If it doesn't work for you in the amount of time it's supposed to, quit quickly rather than later, as this class of meds can be difficult to stop taking if you've been on them for awhile. But if you start a med, you do have to give it a chance to work, which is usually a few weeks, if you want to see if it's going to be effective or not. Unfortunately, the side effects start before the effects.